# SDR CA131111015

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 12,282 hours
- Engine: Lyc O320D3G
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT FUEL TANK FOUND TO HAVE VERY SMALL BLACK PARTICLES IN FUEL SAMPLE. AFTER SUMPING VARIOUS TIMES THE SMALL BLACK PARTICLES WHERE STILL PRESENT IN THE FUEL SAMPLES.  LT FUEL TANK REMOVED TO CLEAN OUT TANK OF FOREIGN DEBRIS.  UPON REMOVAL OF THE FUEL TRANSMITTER THE CARBON FLOAT WAS FOUND TO BE COMING APART ON THE EDGES THE RUB THE FUEL TANK WHEN IT IS AT A EXTREME UP OR DOWN TRAVEL. LT FUEL TRANSMITTER REPLACED NEW, FUNCTION CHECKED SERVICEABLE.
